RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2017, Volume 9, Issue 3, Pages 132–137 (Mi ufa394)  

On applications of Faà-di-Bruno formula

A. B. Shabatabc, M. Kh. Efendievb

a Institute of Mathematics, Ufa Scientific Center, RAS, Chernyshevsky str. 112, 450077, Ufa, Russia
b Karachay-Circassian State University named after U.D. Aliev, Lenin str. 23, 369200, Karachaevsk, Russia
c L.D. Landau Institute for Theoretical Physics, RAS, Academician Semenov av. 1-A, 142432, Chernogolovka, Russia

Abstract: In the work we construct two modifications of the classical Faà-di-Bruno formula. We consider the applications of these formulae in the integrability theory for nonlinear partial differential equations. We discuss the problem on integration by parts in the Gelfand–Olver–Sanders formal variational calculus.

Keywords: Faà-di-Bruno formula, differential polynomials, integrability conditions.

Full text: PDF file (378 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:3, 131–136 (PDF, 335 kB); https://doi.org/10.13108/2017-9-3-131

Bibliographic databases:

Document Type: Article
UDC: 512.5
MSC: 37K10
Received: 08.04.2017

Citation: A. B. Shabat, M. Kh. Efendiev, “On applications of Faà-di-Bruno formula”, Ufimsk. Mat. Zh., 9:3 (2017), 132–137; Ufa Math. J., 9:3 (2017), 131–136

Citation in format AMSBIB
\Bibitem{ShaEfe17}
\by A.~B.~Shabat, M.~Kh.~Efendiev
\paper On applications of Fa\`a-di-Bruno formula
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 3
\pages 132--137
\mathnet{http://mi.mathnet.ru/ufa394}
\elib{http://elibrary.ru/item.asp?id=30022858}
\transl
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 3
\pages 131--136
\crossref{https://doi.org/10.13108/2017-9-3-131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411740000013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030026985}


Linking options:
  • http://mi.mathnet.ru/eng/ufa394
  • http://mi.mathnet.ru/eng/ufa/v9/i3/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:151
    Full text:48
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019